American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Wai Kiu Chan and Byeong-Kweon Oh. Almost universal ternary sums of triangular numbers. Proc. Amer. Math. Soc. 137 (2009) 3553-3562. MR 2529860.
Abstract, references, and article information   
View Article: PDF

[2] A. G. Earnest and Robert W. Fitzgerald. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007) 3765-3770. MR 2341925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wai Kiu Chan and R. Daniel Mauldin. Steinhaus tiling problem and integral quadratic forms. Proc. Amer. Math. Soc. 135 (2007) 337-342. MR 2255279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wai Kiu Chan and Joshua Daniels. Definite regular quadratic forms over $\mathbb F_q[T]$. Proc. Amer. Math. Soc. 133 (2005) 3121-3131. MR 2160173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wai Kiu Chan and Byeong-Kweon Oh. Positive ternary quadratic forms with finitely many exceptions. Proc. Amer. Math. Soc. 132 (2004) 1567-1573. MR 2051115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Byeong-Kweon Oh. Universal $\mathbb{Z}$-lattices of minimal rank. Proc. Amer. Math. Soc. 128 (2000) 683-689. MR 1654105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Baeza and M. I. Icaza. On Humbert-Minkowski's constant for a number field. Proc. Amer. Math. Soc. 125 (1997) 3195-3202. MR 1403112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John R. Swallow. On constructing fields corresponding to the $\tilde{A}\sb n$'s of Mestre for odd $n$ . Proc. Amer. Math. Soc. 122 (1994) 85-89. MR 1204386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. S. Hsia, M. Jöchner and Y. Y. Shao. A structure theorem for a pair of quadratic forms . Proc. Amer. Math. Soc. 119 (1993) 731-734. MR 1155599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donald G. James. Quadratic forms with cube-free discriminant . Proc. Amer. Math. Soc. 110 (1990) 45-52. MR 1027095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Donald G. James. Even quadratic forms with cube-free discriminant . Proc. Amer. Math. Soc. 106 (1989) 73-79. MR 955998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shmuel Friedland. Normal forms for definite integer unimodular quadratic forms . Proc. Amer. Math. Soc. 106 (1989) 917-921. MR 976366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Min King Eie. On the values at negative half-integers of the Dedekind zeta function of a real quadratic field . Proc. Amer. Math. Soc. 105 (1989) 273-280. MR 977923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert L. Snider. Solvable linear groups over division rings . Proc. Amer. Math. Soc. 91 (1984) 341-344. MR 744625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dennis R. Estes and J. S. Hsia. Sums of three integer squares in complex quadratic fields . Proc. Amer. Math. Soc. 89 (1983) 211-214. MR 712624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1